# SDR CA051026002

- Difficulty date: October 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,923 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100003
- Condition: Smoke
- Location: Seat 16c
- Component: Passenger Enter
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS IN LEVEL FLIGHT WHEN SMOKE WAS NOTICED COMING FROM SEAT 16C VDU.  THE IFE SYSTEM WAS DEACTIVATED.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED.
